CONNECTICUT, USA — Question: A FOX61 viewer asked, “I have a red swollen rash on my vaccinated arm after my 1st dose, what do I do?”
Answer: APRN Keith Grant says he’s seen these rashes.
“The things that we’re concerned about with rash generally, is if you get a medication and you start seeing rash, I worry about allergic reactions. Our head is pointed in that direction the minute that happens, so what we do know about these rashes is generally they’re localized, some are happening in fact, after about 16-18 hours after getting vaccinated, so not consistent with an allergic reaction per se. They normally subside after a few days, one or two days, sometimes just a little bit more, painful red rash, sometimes raised, so we’re getting that,” said Keith Grant, APRN, Senior System Director of Infection Prevention with Hartford Healthcare.
Grant adds studies have shown that there is no long-term impact with these rashes, so you should be OK after a few days.
If you have a question about COVID-19 or the vaccine, email SHARE61@fox61.com or text 860-527-6161.
HERE ARE MORE WAYS TO GET FOX61 NEWS
Download the FOX61 News APP
iTunes: Click here to download
Google Play: Click here to download
Stream Live on ROKU: Add the channel from the ROKU store or by searching FOX61.